# SDR UIEA2024072400739

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 57,567 hours, 31,005 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

A/T DISCONNECTED DURING THRUST SET, DISCONTINUED TAKEOFF AT 47 KTS. TAKEOFF THRUST HAD NOT BEEN SET.  TRANSFERRED TO MDDR 213360 PER MEL 22-04 CAT "C" DUE DATE 03AUG24. PLACARDS INSTALLED.
